# SDR REXA2013020300082

- Difficulty date: February 1, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,335 hours, 19,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT TYS MAINTENANCE FOUND THE FUSELAGE SKIN BETWEEN FS 682 AND FS 688 AT S-21R TO BE DAMAGED.  THE DAMAGE CONSISTS OF A DENT MEASURING 8" X 2.5" X 0.25" DEEP WITH TWO GOUGES AND A PUNCTURE.  REPAIRED IAW EA CRJ253-01271B AS APPROVED BY 8110-3 DATED JANUARY 31, 2013.
